# SDR SWAA2020113030494

- Difficulty date: November 14, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT EMERGENCY EXIT LIGHT ABOVE DOOR IS INOPERABLE.  REPLACED FUSE ON POWER SUPPLY M1668.  PERFORMED GOOD OPERATIONAL TEST OF LT OVERWING EXIT EMERGENCY LIGHT ABOVE DOOR, PER AMM 33-51-06-960-804; AMM 33-51-00-710-801 AND WDM 33-51-13.
